Doctor insights on:
Plaquenil And Diarrhea
Can I take imodium (loperamide) anti diarrhea with avelox. Second day on avelox and have diarrhea.?
You may: Temporary GI disturbances are quite common with antibiotics, so a little patience with this understanding comes handy to get the intended benefit from the treatment. I would recommend extra clear liquids like electrolyte solutions, yogurt and probiotic to help restore GI health before Imodium (loperamide). ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Other then Crohn's and IBS what can cause diarrhea, nausea, weight loss, stomach pains. Diarrhea 12-17 times a day. Not lactose intolerant either?
Fever/chills extremely fatigued then started very watery diarrhea, loss of appetite, and severe stomach pains, pale stool. Over 3 days-go to doc?
Gastroenteritis or?: Most cases of viral gastroenteritis are mild, self-limited, and not life threatening. These resolve on their own with supportive care (drink fluids to prevent dehydration, eat moderately as tolerated, as needed analgesia). In special cases (newborns, elderly, debilitated) hospitalization may be required to provide IV fluids and to support co-morbid medical conditions. ...Read more
To calm severe stomach flu-5 doses of kaopectate (kaolin and pectin) and three capletes of anti diarrhea med cause black stool?
Yes: The active ingredient in kaopectate--bismuth subsalicylate--turns stool a dark color. It can turn green or black and can persist a few days after stopping the medicine. If the black color lasts beyond three days after the medicine or is very dark or tarry (blood can cuase this change), see a doctor. ...Read more
Hydrate: Could be a number of things and it is impossible to tell without more information. Because I do not have enough information, i would recommend you see your physician if this continues. In the brief description, it sounds like a some type of intestinal infection, say something like food poisoning. Make sure you stay hydrated. I know this can be hard with nausea, but it is paramount until appt. ...Read more
Can stopping ibuprofen cause chronic diarrhea? Stopped taking it 2 mo. ago now bouts of stomachaches and diarrhea.
To calm severe stomach flu-5 doses of kaopectate (kaolin and pectin) and three capletes of anti diarreha med cause black stool?
Fever off and on for months,diarrhea, nausea and no appetite.Colonoscopy-was ok,endoscopy-esophagitis but normal otherwise?
Consultation advised: Sorry you are still feeling ill with no clear diagnosis. My suggestion would be to have an INBOX TEXT consultation with a Health Tap Concierge physician. It would be most helpful to upload reports of ALL your studies and lab results. Be available to reply to texts from the physician. It may take a day or two of back and forth texting to arrive at a diagnosis or advice on what studies are needed. ...Read more
Child with GI: In children with GI issues the things i always check are food allergies and diet. History of frequent antibiotics. I also check to see if the child is under stress as children usually complain of stomach issues when stressed. If he has not seen a pediatric gastroenterologist i would suggest he be evaluated. I will first remove all gluten and dairy from their diet to see if this helps. ...Read more
Maynot need Immodium: It depends on the cause of the diarrhea. If someone develop salmonellosis or infection caused by salmonella bacteria, just drinking fluids and eating simple, soft and bland diet might be enough. Having bloody diarrhea or any other complications or diarrhea lasting more than 3-4 days, needs medical attention from a physician.Thanks. ...Read moreSee 1 more doctor answer
Dx of IBS and early stage autoimmune disorder taking omeprazole, bupropion, plaquenil (hydroxychloroquine) and bentyl as needed. I have period cramps. Best OTC pain meds?
Norovirus: YesGet a more detailed answer ›
Loperamide: Loperamide is an opioid-receptor agonist in the myenteric plexus of the large intestine; by itself it does not affect the central nervous system. It will alleviate diarrhea in many cases but must be used with caution if one suspects true colitis with salmonella, shigella, e. Coli or clostridium difficile since it may precipitate toxic megacolon. ...Read more
Diagnosed with IBS. Can excessive stomach acid cause diarrhea?alot of heartburn and nausea this past weekend and now uncontrolled diarrhea.
IBS: IBS in traditional medicine is a diagnosis of exclusion. Newer research shows the bacteria in your gut determine the gut health. The healthier bacteria thrive when your diet is high in natural fibers from vegetables and fruits. You can chose symptom relief in the short term or change how you eat and get more lasting results. See www.institute of functional medicine .org for more info ...Read more
Any illnesses besides IBS that cause diarrhea, loose stool, cramping, upset stomach, and occasional constipation? No vomiting or blood in stool.
So im 19, been taking medication for depression.Loose stools and constipation occasionally but no blood in stools and no nausia.Is it colon cancer?
Antidepressants: Unlikely. Antidepressants are known to cause some people significant constipation.On the flip side, if you miss a dose or two then you can have the reverse by having a few loose stools as part of "withdrawals".Make sure to take your medicine as recommended by your physician. Talk to them about the issues with your bowel movements, they might recommend starting a regular stool softener to help, . ...Read more
Stomach problems for 3 yrs now. gas, diahrea, constipation, bloating, and anxiety. diagnosed with IBS/strep b and now taking probiotic. sleepy a lot?
GI symptoms: Please continue to see your doctor. Ask him/her about getting food sensitivity lab test. Great Plains Laboratory in KS has a good one. You may be ingesting a food that doesn't agree. This is sometimes something we crave. Wheat and diary tend to be at the top of the list. A nutritionist can help. Peace and good health. ...Read more
No: Not unless they cause GI issues which Prohibit one from eating. ...Read more